# SDR DALA2023072506012

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,492 hours, 9,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 A DENT WAS FOUND AT FR 4, STR 46L; A REPAIR WAS ACCOMPLISHED PER SECT II OF ERA 525343-14. CORRECTIVE ACTION: REF ER/A 525343-14. (2877587)
